Tai‐Ho Wang

affiliation not provided to SSRN

No Address Available

SCHOLARLY PAPERS

1

DOWNLOADS

0

SSRN CITATIONS
Rank 30,932

SSRN RANKINGS

Top 30,932

in Total Papers Citations

1

CROSSREF CITATIONS

23

Scholarly Papers (1)

Asymptotics of Implied Volatility in Local Volatility Models

Mathematical Finance, Vol. 22, Issue 4, pp. 591-620, 2012
Number of pages: 30 Posted: 23 Aug 2012
CUNY Baruch College, Northwestern University - Department of Mathmatics, University of Rome I - Department of Mathematics, Purdue University and affiliation not provided to SSRN
Downloads 0
  • Add to Cart

Abstract:

Loading...

implied volatility, local volatility, asymptotic expansion, heat kernels